# SDR CALA2023021000388

- Difficulty date: February 8, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27300
- Aircraft time: 104,248 hours, 24,942 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N240241
- Condition: Dented
- Location: L/H Wing Inbd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING INBD MAIN FLAP LOWER SURFACE HAS 1EA DENT THAT IS OUT OF LIMITS AND REQUIRES REPAIR. OTBD MAIN TRACK. TRANSCRIBED FROM HAECO NR 9284826 CHECKED LIMITS OF DENT AND FOUND TO BE OUT OF LIMITS IAW B757-20 PAINTED IAW B757-200 AMM 51-21-10-377-039, 51-21-14-370-801, AND REF HAECO GSO MECH V899640  INSP QC274 0 SRM 57-53-01-1A-1. ACCOMPLISHED A PERMANENT REPAIR TO L/H INBD 51-21-15-370-802 MAIN FLAP LOWER SKIN IAW B757-200 SRM 57-53-01-2R-1 AND 51-70-10 -2R-2. ALODINED IAW B757-200 AMM 51-21-04-107-017. PRIMED AND
